| Catalog Number |
ES8922 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the implant was explanted and replaced due to a crack at the top of pump.
Additional Manufacturer Narrative
Information available at this time suggests the event falls within scope of titan recall z-0488-2021; it was determined that the most probable root cause was related to fatigue and tear resistance of the silicone elastomer used for the pump.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports that were confirmed in veeva to be associated.This lot number is associated to a capa that has been historically opened for the titan pump product line to investigate pump fractures.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.